TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 2.

Denk, R. and Saal, J. and Seiler, J. :
Bounded H^\infty-calculus for pseudodifferential Douglis-Nirenberg systems of mild regularity.
In: Math. Nachr., 282 (3) pp. 386-407.
[Article] , (2009)

Denk, R. and Saal, J. and Seiler, J. :
Inhomogeneous symbols, the Newton polygon, and maximal Lp-regularity.
In: Russian J. Math. Phys., 15 (2) pp. 171-192.
[Article] , (2008)

This list was generated on Tue May 21 02:26:11 2019 CEST.